# SDR MEX2002215

- Difficulty date: July 9, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Condition: Damaged
- Location: Tat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 413 - MIA-MEX - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF TAT/SAT FLAGS.  AUTO-TEST WAS PERFORMED ALL OK, BUT WHEN PUSHING BACK STARTED, CAPTAIN REPORTED TAKEOFF TEST COULD NOT BE ACCOMPLISHED.  DURING CHECK WAS DETECTED THE RELAY R2-5 DAMAGED.  IT WAS CHANGED IAW MM 34-15-00.  (M)
